Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 78, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2013, 10:15 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 10:15 PM EDT (02:15 UTC)
- Expired
- Jun 25, 2013, 10:45 PM EDT
- In force
- 30 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Dover AFB radar (KDOX), 135 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 10:16 PM EDT | TSTM WND DMG | Refton, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 6:20 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
782
WUUS51 KCTP 260215
SVRCTP
PAC071-133-260245-
/O.NEW.KCTP.SV.W.0078.130626T0215Z-130626T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1015 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LANCASTER COUNTY PENNSYLVANIA...
SOUTHEASTERN YORK COUNTY PENNSYLVANIA...
* UNTIL 1045 PM EDT
* AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
CHURCHTOWN TO QUARRYVILLE TO FAWN GROVE...MOVING SOUTHEAST AT 35
MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
LEOLA...NEW HOLLAND...WILLOW STREET...ADAMSTOWN...DELTA...GAP...
HOLTWOOD...PARADISE...SHENKS FERRY...SMITHVILLE...STRASBURG...
SUNNYBURN...TERRE HILL AND WAKEFIELD.
OTHER NOTABLE LOCATIONS IN THE WARNING... DUTCH WONDERLAND.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 286
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222...ROUTE 322...STATE ROAD 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE. DO NOT STAY OUTDOORS.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
WEDNESDAY MORNING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 3977 7654 4026 7605 4014 7587 4013 7588
4011 7593 4003 7593 3996 7599 3987 7598
3985 7601 3983 7601 3979 7604 3972 7610
3971 7658
TIME...MOT...LOC 0215Z 298DEG 30KT 4017 7597 3993 7616
3971 7648
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:13 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 25, 8:13 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 813 PM EDT TUE JUN 25 2013 .SYNOPSIS... AN EARLY SEASON BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH THURSDAY...ACCOMPANIED BY A FEW ROUNDS OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THE UPPER LEVEL PATTERN ACROSS THE LOWER 48 WILL TRANSITION TO AN AMPLIFIED WESTERN RIDGE/EASTERN TROUGH CONFIGURATION...RESULTING IN SLIGHTLY COOLER TEMPERATURES WITH A PROLONGED PERIOD OF UNSETTLED WEATHER THROUGH THE END OF JUNE. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 1830Z UPDATE...THE SEVERE WEATHER THREAT WILL SLOWLY INCREASE ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE STATE INTO EARLY THIS EVENING. HOWEVER...A WELL-DEFINED MID LEVEL CAP /TEMPS OF 8-9C AT 700 MB/ HAS LIMITED THE DEPTH OF HEAVY RAIN/HAIL CORES...AND DOWNDRAFT POTENTIAL SO FAR. THIS FACTOR HAS KEPT THE STORMS AND THEIR ASSOCIATED WIND GUSTS SUB-SEVERE...EVEN THOUGH 88D BASE VELOCITIES OF SLIGHTLY OVER 50 KTS WERE NOTED WITHIN 2 KFT AGL NEAR THE RDA SITE WITHIN THE PAST FEW HOURS. THE CLUSTER OF TSRA THAT CROSSED THE KFIG AND KUNV AREAS EARLIER THIS AFTERNOON WILL GRADUALLY INTENSIFY IN THE MUCH BETTER MIXED LAYER CAPE ENVIRONMENT ACROSS THE LOWER SUSQ OVER THE NEXT HOUR AND LIKELY PRODUCE SOME SPORADIC WIND DAMAGE. HAIL SIZE SHOULD BE LIMITED TO UNDER 1/2 INCH THROUGH 20Z. EARLIER COORDINATION WITH SPC FOR A POSSIBLE SVR WATCH CONCLUDED WITH MONITORING AREAS FOR POTENTIAL UPSCALE GROWTH OF CONVECTION. BEST COMBINATION OF CAPE/AND BLYR LAYER MOISTURE CONVERGENCE WILL RESIDE ACROSS THE LOWER SUSQ VALLEY AND SCENT ZONES THROUGH EARLY THIS EVENING...WITH ANOTHER RIBBON OF ENHANCED CONVECTIVE POTENTIAL MOVING INTO OUR SWRN ZONES. MAX TEMPS LATE THIS AFTERNOON WILL BE SIMILAR TO SLIGHTLY WARMER THAN MONDAY...RANGING FROM 80-83F...TO THE MID 80S TO LOWER 90S ELSEWHERE. THE POTENTIAL IS THERE FOR STORMS TO CONTINUE INTO LATE TONIGHT AS ONE OR MORE TSRA CLUSTERS OR MCS/S FORM IN THE WARM AND HUMID AIR ALONG...AND TO THE SOUTH OF THE WWD TRAILING OUTFLOW BOUNDARY BACK INTO OHIO AND FAR WRN PENN. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... A MORE PRONOUNCED SHORTWAVE TROUGH SHOULD CREST THE RETROGRADING UPPER RIDGE OVER THE NRN PLAINS WITH STRONGER HGT FALLS SPREADING SEWD FM THE UPPER MIDWEST INTO THE GRT LKS/OH VLY ON DAY 2. AT THE SFC...A DEVELOPING SFC LOW AND TRAILING COLD FRONT WILL FOLLOW A SIMILAR TRACK AND REACH THE UPPER OH VLY BY 27/12Z. MULTIPLE TSTM CLUSTERS SHOULD DEVELOP FROM THE OHIO VALLEY...EAST INTO THE REGION WEDNESDAY AFTERNOON AND NIGHT...ALONG LINGERING OUTFLOW BOUNDARIES. THE STORMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND ADVECT EAST OR NORTHEAST LATE WED/WED NIGHT AS THE NOSE OF A SWLY LLJ BEGINS TO MOVE INTO THE REGION AND UPPER DIFLUENCE INCREASES AHEAD OF THE OHIO VALLEY SHORTWAVE. THE DAY 2 SLGT RISK WAS RECENTLY EXPANDED AT 17Z TO ENCOMPASS ALL OF THE CWA AS A RESULT OF INCREASING SPEED AND DIRECTIONAL SHEAR WITHIN THE VERY WARM/UNSTABLE AIRMASS. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... ANY CONVECTION COULD LINGER INTO WEDNESDAY EVENING. HOWEVER...THE BY THURSDAY/DAY 3...THE UPPER ANTICYCLONE WILL EXPAND NWD OVER THE FOUR CORNERS AND INTER- MTN WEST AS A LARGE SCALE DEEPENING TROUGH ESTABLISHES ITSELF ACRS THE ERN U.S. THE DAY 2 SHORTWAVE TROUGH SHOULD CONTINUE TO PRESS EWD INTO THE MID- ATLC/NERN STATES ALONG WITH THE ACCOMPANYING FRONTAL SYSTEM. PER SPC DAY 3 OUTLOOK...THE FOCUS FOR POTENTIAL SVR STORMS WILL SHIFT EWD INTO THE SERN 1/2 OF THE CWA WHERE INSTABILITY/CYCLONIC MID- LVL FLOW WILL LKLY BE MAXIMIZED IN ADVANCE OF UPPER TROUGH/SFC COLD FRONT. THIS AREA IS HIGHLIGHTED BY A CATEGORICAL SLGT RISK AND WILL INCLUDE MENTION IN THE HWO. OVERALL...EXPECT INCREASINGLY UNSETTLED CONDS WITH DAYTIME TEMPS FALLING BACK CLOSER TO LATE- JUNE NORMALS. THE 25/12Z GLOBAL NUMERICAL MODEL AND ENSEMBLE GUIDANCE ARE IN EXCELLENT AGREEMENT CONCERNING THE LARGE SCALE PATTERN THROUGH THE MEDIUM RANGE AND EXTENDED FCST PERIOD...MAINTAINING A TROUGH OFF THE WEST COAST...RIDGE OVER THE WEST AND DOWNSTREAM TROUGH IN THE EAST. THIS PATTERN SHOWS NO SIGNS OF BREAKING DOWN ANYTIME SOON AND COULD PERSIST ALL THE WAY TO THE 4TH OF JULY. THE SLIGHTLY COOLER AND INCREASINGLY UNSETTLED SENSIBLE WEATHER TREND INITIATING FROM THE MID-LATE WEEK PERIOD IS EXPECTED TO CONTINUE THROUGH DAYS 4-7 AND LKLY INTO EARLY JULY...AS THE NEARLY STATIONARY UPPER TROUGH AND ASSOCD COLD FRONT COMBINE TO MAINTAIN ACTIVE WEATHER. THE PATTERN LOOKS FAVORABLE FOR HEAVY RAIN WITH A PLUME OF DEEP TROPICAL MSTR/ATM RIVER BEING CHANNELED NWD FROM THE CARIBBEAN INTO THE SERN US AND MID-ATLC STATES. WITH THE ODDS TILTING TOWARD AN ABNORMALLY WET PERIOD..INCREASED POPS ABOVE CLIMO FOR SEVERAL PERIODS IN-LINE WITH THE ECMWF-BASED MOS GUID. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... FAST MOVING SQUALL LINE DROPPING SE WITH STRONG WINDS AND DANGEROUS LIGHTNING. HAVE ADJUSTED 00Z TAFS FOR THIS. WATCHING MORE STORMS OVER OH...JUST SOUTH OF CLE. WILL CONTINUE TO ADJUST AS NEEDED. OUTLOOK... THU...AREAS OF AM MVFR FOG/HAZE POSS. NUMEROUS SHOWERS AND THUNDERSTORMS. FRI-SUN...MORE ORGANIZED SHOWERS/TSRA FRIDAY THROUGH SUNDAY...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT/STEINBUGL NEAR TERM...LAMBERT SHORT TERM...LAMBERT/STEINBUGL LONG TERM...CERU/STEINBUGL AVIATION...MARTIN
Hazardous weather outlook, Jun 25, 8:26 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 826 PM EDT TUE JUN 25 2013 PAZ010>012-017>019-024>028-033>036-045-049>053-056>059-063>066- 270030- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 826 PM EDT TUE JUN 25 2013 ...SEVERE THUNDERSTORM WATCH 365 IN EFFECT UNTIL 2 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-037-041-042-046-270030- WARREN-MCKEAN-POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN LYCOMING- 826 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. SOME COULD MAKE GUSTY WINDS OR SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 25, 8:53 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
853 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND DMG BEDFORD 40.01N 78.50W
06/25/2013 BEDFORD PA 911 CALL CENTER
TREES DOWN COUNTYWIDE...MOST NUMEROUS ACROSS NORTHERN
AND CENTRAL PORTIONS.
&&
EVENT NUMBER CTP1300160
EVANEGOLocal storm report, Jun 25, 9:02 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
902 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG MIDDLEBURG 40.79N 77.05W
06/25/2013 SNYDER PA 911 CALL CENTER
TREES DOWN COUNTYWIDE...MOST NUMEROUS ACROSS WESTERN
PORTION OF COUNTY.
&&
EVENT NUMBER CTP1300161
EVANEGOLocal storm report, Jun 25, 9:33 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
933 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND DMG CARLISLE 40.20N 77.20W
06/25/2013 CUMBERLAND PA 911 CALL CENTER
TREES DOWN SPORADICALLY ACROSS THE COUNTY.
&&
EVENT NUMBER CTP1300162
EVANEGOLocal storm report, Jun 25, 9:34 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
934 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG HARRISBURG 40.28N 76.88W
06/25/2013 DAUPHIN PA 911 CALL CENTER
TREES DOWN SPORADICALLY ACROSS DAUPHIN COUNTY.
&&
EVENT NUMBER CTP1300163
EVANEGOLocal storm report, Jun 25, 9:38 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
938 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 2 S PORT TREVERTON 40.68N 76.88W
06/25/2013 NORTHUMBERLAND PA SOCIAL MEDIA
TREES REPORTED DOWN.
0215 PM TSTM WND DMG 2 S PORT TREVERTON 40.68N 76.88W
06/25/2013 NORTHUMBERLAND PA PUBLIC
TREES DOWN ON HOMES.
0224 PM TSTM WND DMG 1 N BERRYSBURG 40.62N 76.81W
06/25/2013 DAUPHIN PA 911 CALL CENTER
TREE DOWN ON CARS AND WIRES TORN FROM A HOME IN MIFFLIN
TWP.
0229 PM TSTM WND DMG GRATZ 40.61N 76.72W
06/25/2013 DAUPHIN PA 911 CALL CENTER
TREE DOWN ACROSS ROAD NEAR THE INTERSECTION OF ROUTE 25
AND SPECKTOWN RD.
0237 PM TSTM WND DMG LIVERPOOL 40.57N 76.99W
06/25/2013 PERRY PA SOCIAL MEDIA
WIRES DOWN
0547 PM TSTM WND DMG TIDIOUTE 41.68N 79.40W
06/25/2013 WARREN PA NWS OFFICE
TREES REPORTED DOWN NEAR TIDIOUTE.
0630 PM TSTM WND DMG JOHNSONBURG 41.49N 78.68W
06/25/2013 ELK PA 911 CALL CENTER
TREES DOWN COUNTYWIDE.
0730 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/25/2013 CAMBRIA PA 911 CALL CENTER
TREES DOWN COUNTYWIDE.
0735 PM TSTM WND DMG BELLEFONTE 40.91N 77.77W
06/25/2013 CENTRE PA SOCIAL MEDIA
TREES REPORTED DOWN.
0753 PM TSTM WND DMG WILLIAMSBURG 40.46N 78.21W
06/25/2013 BLAIR PA SOCIAL MEDIA
TREES REPORTED DOWN.
0758 PM TSTM WND DMG HUNTINGDON 40.50N 78.01W
06/25/2013 HUNTINGDON PA 911 CALL CENTER
TREES DOWN COUNTYWIDE.
0807 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
06/25/2013 MIFFLIN PA 911 CALL CENTER
TREES DOWN COUNTYWIDE.
0807 PM TSTM WND DMG SOMERSET 40.01N 79.08W
06/25/2013 SOMERSET PA 911 CALL CENTER
TREES DOWN COUNTYWIDE...MOST NUMEROUS ACROSS NORTHERN
AND CENTRAL PORTIONS.
0816 PM TSTM WND DMG BEDFORD 40.01N 78.50W
06/25/2013 BEDFORD PA 911 CALL CENTER
TREES DOWN COUNTYWIDE...MOST NUMEROUS ACROSS NORTHERN
AND CENTRAL PORTIONS.
0825 PM TSTM WND DMG MIDDLEBURG 40.79N 77.05W
06/25/2013 SNYDER PA 911 CALL CENTER
TREES DOWN COUNTYWIDE...MOST NUMEROUS ACROSS WESTERN
PORTION OF COUNTY.
0857 PM TSTM WND DMG CARLISLE 40.20N 77.20W
06/25/2013 CUMBERLAND PA 911 CALL CENTER
TREES DOWN SPORADICALLY ACROSS CUMBERLAND COUNTY.
0910 PM TSTM WND DMG HARRISBURG 40.28N 76.88W
06/25/2013 DAUPHIN PA 911 CALL CENTER
TREES DOWN SPORADICALLY ACROSS DAUPHIN COUNTY.
&&
EVENT NUMBER CTP1300152 CTP1300153 CTP1300149 CTP1300150 CTP1300148
CTP1300151 CTP1300154 CTP1300156 CTP1300164 CTP1300155 CTP1300158
CTP1300157 CTP1300159 CTP1300160 CTP1300161 CTP1300162 CTP1300163
EVANEGOLocal storm report, Jun 25, 10:15 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1015 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG MIDDLETOWN 40.20N 76.73W
06/25/2013 DAUPHIN PA SOCIAL MEDIA
TREES REPORTED DOWN NEAR THE PENN STATE HARRISBURG
CAMPUS.
&&
EVENT NUMBER CTP1300167
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:19 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Fulton, Juniata and 6 more | 56 min |
| Jun 25, 8:57 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 93 min |
| Jun 25, 9:04 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 2 more | 71 min |
| Jun 26, 4:50 PM EDT | Special Weather Statement | CTP | Dauphin | 55 min |
| Jun 26, 5:09 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon | 51 min |
| Jun 26, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 75 min |
| Jun 26, 5:56 PM EDT | Special Weather Statement | CTP | Adams, Franklin | 64 min |
| Jun 26, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 57 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.